# SDR CALA2018021100596

- Difficulty date: February 11, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 70,087 hours, 16,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER ESCAPE PATH MARKING LIGHT AT 33F AND 32F IS PUSHED IN.  REPLACED EMER ESCAPE PATH MARKING LIGHT AT 33F AND 32F OPS CHECKS GOOD.
